American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ben Chad and Chris Good. Homeomorphisms of two-point sets. Proc. Amer. Math. Soc. 139 (2011) 2287-2293. MR 2784793.
Abstract, references, and article information
View Article: PDF

[2] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Lev Bukovsky and Krzysztof Ciesielski. Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005) 605-611. MR 2093085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephen Watson. A compact Hausdorff space without $P$-points in which $G\sb \delta$-sets have interior . Proc. Amer. Math. Soc. 123 (1995) 2575-2577. MR 1301533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Randall Dougherty and Matthew Foreman. Banach-Tarski decompositions using sets with the property of Baire . J. Amer. Math. Soc. 7 (1994) 75-124. MR 1227475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dennis K. Burke. Construction of spaces with a $\sigma $-minimal base . Proc. Amer. Math. Soc. 81 (1981) 329-332. MR 593483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Andrzej Szymański. On the existence of $\omega $-points . Proc. Amer. Math. Soc. 66 (1977) 128-130. MR 0458395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1